MAUDE Adverse Event Report: AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER

AV-TEMECULA-CT ARMADA 35 PTA CATHETER; PERIPHERAL DILATATION CATHETER
Catalog Number B2060-100
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular (av) for analysis.A review of the lot history record identified on manufacturing nonconformance issued to the reported lot that could have contributed to this event.Additionally, a review of the complaint history of the reported lot revealed no other similar incidents reported.The investigation determined the reported hub leak and cracked hub appear to be related to a potential product quality issue.The issue is being addressed per internal operating procedures.Av will continue to trend the performance of these devices.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion located in the superficial femoral artery.The 6 x 100 armada 35 balloon catheter was advanced over the guide wire.Prior to entering the patient the device was flushed at which time there was a visible crack in the hub noted evidenced by a leak.The balloon catheter was removed without issue and a new armada 35 balloon catheter was used successfully for treatment.No adverse patient effect or clinically significant delay in procedure was reported.No additional information was provided.

Brand Name
ARMADA 35 PTA CATHETER
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7557301
Report Number2024168-2018-04019
Device Sequence Number177431
Product Code LIT
UDI-Device Identifier08717648155291
UDI-Public08717648155291
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K111899
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue NumberB2060-100
Device Lot Number61123G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1